MAUDE Adverse Event Report: ARTHREX, INC. PEEK, MENISCAL ROOT REPAIR KIT; NON-DEGRADABLE FIXATN FASTENER

ARTHREX, INC. PEEK, MENISCAL ROOT REPAIR KIT; NON-DEGRADABLE FIXATN FASTENER
Model Number PEEK, MENISCAL ROOT REPAIR KIT
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 07/31/2024
Type of Reportable Event Malfunction
Event or Problem Description
On 08/26/2024, it was reported by a sales representative via email that the scorpion needle and swivelock from an ar-4550p meniscal root repair kit broke.This was discovered during a meniscal root repair procedure on (b)(6) 2024.
 
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Additional Manufacturer Narrative
Additional information: g3, h3, h6.Based on the information provided which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude a most likely cause.The most likely cause for the reported failure can be attributed to improper bone prep; misaligned insertion; prying/leveraging the device during insertion.

Brand Name
PEEK, MENISCAL ROOT REPAIR KIT
Common Device Name
NON-DEGRADABLE FIXATN FASTENER
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key20202912
Report Number1220246-2024-07580
Device Sequence Number6674477
Product Code MBI
UDI-Device Identifier00888867307544
UDI-Public00888867307544
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K173845
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 07/07/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberPEEK, MENISCAL ROOT REPAIR KIT
Device Catalogue NumberAR-4550P
Device Lot Number15234520
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/26/2024
Supplement Date Received by Manufacturer06/10/2025
Initial Report FDA Received Date09/12/2024
Supplement Report FDA Received Date07/07/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/15/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown